# SDR 0107200501

- Difficulty date: January 4, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 17,993 hours, 27,012 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Pedestal
- Part number: 1143840111
- Condition: Fire
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D, F

## Discrepancy

FLAMES VISIBLE UNDER CENTER PEDESTAL NEAR RUDDER TRIM CONTROL KNOB.
